Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What could be cause of delay in periods after staring clomid ?

Hi, may I answer your health queries right n I am on the first course of clomid and my period is 5 days late and have no spotting or any sign of it starting. I have taken a pregnancy test and its negative. Any advice welcome and I am concerned the clomid which I thought was helping me with fertility may have had a negative effect
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hi welcome to health care still wait for 3 to 4 days it may be because of hormonal changes after you repeat the test if then negative then concern your gynec for that.dont worry clomid helps in fertility it dont produce any side effect.dont loose hope be continue follow up your doc.
Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor